# SDR DHL9870838C

- Difficulty date: September 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N708DH
- Make and model: Boeing 727-25
- Aircraft serial: 18275
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Damaged
- Location: Bs 1183
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, INSPECTED BEAM AT 1183 BULKHEAD, WL 250.  REMOVED PREVIOUS REPAIR AT LT PRESS BEAM BL 45.  INSPECTED PREVIOUS STOP DRILL, INSTALLED  REPAIR KIT PER S/B 53-005 PART 3.  N/R 3173
